Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Implicit equations of rational Bezier quadric triangles
Year:2015
Research Areas
  • Mathematics,
  • Information technology and adata processing
Information
Abstract
In this paper we review the derivation of implicit equations for non-degenerate quadric patches in rational B ?ezier triangular form. These are the case of Steiner surfaces of degree two. We derive the bilinear forms for such quadrics in a coordinate-free fashion in terms of their control net and their list of weights in a suitable form. Our construction relies on projective geometry and is grounded on the pencil of quadrics circumscribed to a tetrahedron formed by vertices of the control net and an additional point which is required for the Steiner surface to be a non-degenerate quadric.
International
Si
JCR
Si
Title
Lecture Notes in Computer Science
ISBN
0302-9743
Impact factor JCR
0,402
Impact info
Volume
9213
10.1007/978-3-319-22804-4_6
Journal number
9213
From page
70
To page
79
Month
SIN MES
Ranking
Participants
  • Autor: Alicia Canton Pire (UPM)
  • Autor: Leonardo Fernandez Jambrina (UPM)
  • Autor: Maria Eugenia Rosado Maria (UPM)
  • Autor: Maria Jesus Vazquez Gallo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Departamento: Matemática e Informática Aplicadas a la Ingenierías Civil y Naval
  • Departamento: Ingeniería Civil: Hidráulica y Ordenación del Territorio
  • Departamento: Matemática Aplicada
S2i 2019 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)